# SDR UPS05845385

- Difficulty date: August 13, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 1150 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C-PIT FS 1150 L33R I/B SIDE, FITTING HAS 2EA PLUGGED FASTENERS LOOSE.  REMOVED INTERCOSTAL AT FS 1150 L33R IAW SRM 51-1-20D, FABRICATED AND INSTALLED FITTING AND INTERCOSTAL IAW DWG 4758514 AND DWG 9754949.
